| Model Number |
305U229 |
| Medical Device Problem Codes |
Thickening of Material (4056); Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 2 years and 8 months post implant of this 29mm aortic bioprosthetic valve, the patient is being evaluated for a replacement.The reason for evaluation was reported as possible central aortic insufficiency and possible pannus at annular plane.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that an intervention is planned and scheduled for (b)(6) 2026.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B2, and b5 were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that on may 05, 2026, the patient successfully had a 29mm aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B2, b5 and imf (annex f) code were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.